RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 5, Pages 761–766 (Mi mz10389)  

Optimal Control of Singular Stationary Systems with Phase Constraints and State Variation

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Abstract: An optimal control problem for a system described by a singular nonlinear equation of elliptic type with an inclusion phase constraint is considered. Necessary optimality conditions are obtained by varying system states.

Keywords: optimal control, singular nonlinear control system with an inclusion phase constraint, variational method.

DOI: https://doi.org/10.4213/mzm10389

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:5, 774–778

Bibliographic databases:

Document Type: Article
UDC: 571.977
Received: 07.09.2013
Revised: 20.02.2014

Citation: S. Ya. Serovaǐskiǐ, “Optimal Control of Singular Stationary Systems with Phase Constraints and State Variation”, Mat. Zametki, 97:5 (2015), 761–766; Math. Notes, 97:5 (2015), 774–778

Citation in format AMSBIB
\Bibitem{Ser15}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Optimal Control of Singular Stationary Systems with Phase Constraints and State Variation
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 5
\pages 761--766
\mathnet{http://mi.mathnet.ru/mz10389}
\crossref{https://doi.org/10.4213/mzm10389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370559}
\elib{http://elibrary.ru/item.asp?id=23421562}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 5
\pages 774--778
\crossref{https://doi.org/10.1134/S0001434615050120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933575851}


Linking options:
  • http://mi.mathnet.ru/eng/mz10389
  • https://doi.org/10.4213/mzm10389
  • http://mi.mathnet.ru/eng/mz/v97/i5/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:2
    References:19
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019